| Model Number |
401763 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During tavi procedure when the temporary pacemaker was implanted in the patient, and the balloon in the pacing lead ruptured.The pacel was replaced and the procedure was completed successfully with no adverse harm to the patient.The device was discarded.